# SDR CA090722010

- Difficulty date: July 20, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 11,655 hours, 9,283 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 601R3181273
- Condition: Frayed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE COMPLETING TASK RJ252-11-21-OP-801-FCD "PAX DOOR INNER HANDLE UNLOCK FORCE CHECK" DISCOVERED DOOR ICE BREAKER CABLE PN 601R318127-3 (IPC 52-11-15, FIG 01A, ITEM 085) BADLY FRAYED/ALMOST SEVERED.  MX HAD FOUND A BROKEN CABLE ON ANOTHER ACFT A FEW DAYS EARLIER, CABLE AND AS A PRECAUTION DECIDED TO CHECK THE CABLE ON THIS ACFT. CABLE WAS REPLACED AND DOOR FUNCTION CHECKED SERVICEABLE. MX NOTED THAT WHERE CABLE EXITS, END OF THE SWAGED FITTING IT IS REQUIRED TO BEND 90 DEGREES. THIS CAUSED THE CABLE TO EVENTUALLY BREAK AT THAT LOCATION.  LENGHTH OF THE END OF SWAGED FITTING APPEARS TO BE TOO LONG CAUSING THE CABLE TO BE STRESSED AT THIS LOCATION.  IT ALSO CAUSED CABLE TO RUB AGAINST PART OF INTERIOR DOOR STRUCTURE.
